On the symmetric derivative of continuous functions

Vladimír Petrův

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 3, page 336-342
  • ISSN: 0528-2195

How to cite


Petrův, Vladimír. "O symetrické derivaci spojitých funkcí." Časopis pro pěstování matematiky 083.3 (1958): 336-342. <http://eudml.org/doc/19113>.

author = {Petrův, Vladimír},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {cze},
number = {3},
pages = {336-342},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O symetrické derivaci spojitých funkcí},
url = {http://eudml.org/doc/19113},
volume = {083},
year = {1958},

AU - Petrův, Vladimír
TI - O symetrické derivaci spojitých funkcí
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 3
SP - 336
EP - 342
LA - cze
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/19113
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.